# SDR UALA2010012200268

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 38,497 hours, 4,829 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 187
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED ISOLATION VALVE LT STATUS MSG.   BLEED ISOLATION VALVE LT LOCKED IN OPEN POSITION. REPLACED LT ISOLATION VALVE.  OP CHECKS GOOD.
